# SDR P5CA9801227

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 800-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FUSLEAGE SKIN STA 800-840 BELLY STR 44L-44R.  CORROSION REMOVED AND REPROTECTED PER SRM 51-01-01 AND SRM 51-10-02.
